Paracetamol ratiopharm 125 mg, 6×10
€0.00
Paracetamol ratiopharm 125mg (pack size: 10 pcs) is used for mild to moderate pain and fever.
Only on request.
Paracetamol ratiopharm 125mg (pack size: 10 pcs) is used for mild to moderate pain and fever.
Paracetamol ratiopharm 125mg (pack size: 10 pcs) is suitable for children from 6 months to 2 years with a body weight between 7-12 kg.
Active ingredients / ingredients / ingredients
125 mg paracetamol
hard fat excipient (+)
polyoxyethylene (40) monostearate excipient (+)
silicon dioxide, highly dispersed excipient (+)
Contraindications
If you are known to be hypersensitive to any of the above ingredients and:
during pregnancy / breastfeeding
Children under 6 months
Liver disease
Meulengracht disease
Kidney disease
should Paracetamol ratiopharm 125mg (package size: 10 stk) not be applied.
| Weight | 0.08 kg |
|---|---|
| Producing country | Germany |
| Manufacturer | Ratiopharm |
| Dosage form | Suppositories |
| Usage | For Kids |






For Kids


